# SDR MEX2002257

- Difficulty date: June 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448541
- Condition: Broken
- Location: Nlg
- Part time: 54,079 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK THE NOSE LANDING GEAR WAS OVER-ROTATED MORE THAN 180 DEGREES.  DURING REVISION IN PLATFORM THE FOLLOWING DAMAGES WERE DETECTED:  RIGHT ACTUATORS BROKEN, LEFT ACTUATOR BLOCKADED IN LATERAL WALL, STEERING CONTROL CABLES BROKEN.  AIRCRAFT WAS REPAIRED IN HANGER.
